# SDR SWAA000066

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR GIRT BAR DIFFICULT TO STOW.  REPOSITIONED SLIDE LANYARD PER MM.
